Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/11200
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Index of a family of lattice Dirac operators and its relation to the non-Abelian anomaly on the lattice
Author: Adams, David Henry
Citation: Physical Review Letters, 2001; 86(2):200-203
Publisher: American Physical Society
Issue Date: 2001
ISSN: 0031-9007
School/Discipline: School of Chemistry and Physics : Physics and Mathematical Physics
Organisation: Special Research Centre for the Subatomic Structure of Matter
Statement of
Responsibility: 
David H. Adams
Abstract: In the continuum, a topological obstruction to the vanishing of the non-Abelian anomaly in 2n dimensions is given by the index of a certain Dirac operator in 2n+2 dimensions, or equivalently, the index of a 2-parameter family of Dirac operators in 2n dimensions. In this paper an analogous result is derived for chiral fermions on the lattice in the overlap formulation. This involves deriving an index theorem for a family of lattice Dirac operators satisfying the Ginsparg-Wilson relation. The index density is proportional to Lüscher's topological field in 2n+2 dimensions.
Rights: ©2001 American Physical Society
RMID: 0020010492
DOI: 10.1103/PhysRevLett.86.200
Appears in Collections:Special Research Centre for the Subatomic Structure of Matter publications

Files in This Item:
File SizeFormat 
hdl_11200.pdf102.23 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.